MathSciNet Relay Station
MathSciNet bibliographic data
MR3460567 93E20 (49J20 49J55 60H15 60H30)
Barbu, Viorel; Cordoni, Francesco; Di Persio, Luca Optimal control of stochastic FitzHugh-Nagumo equation. Internat. J. Control 89 (2016), no. 4, 746–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement